# SDR P5CA2017072900245

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,315 hours, 19,750 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: 43296
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL APU OIL INDICATES .50 QTY. CHECKS SIGHT GUAGE AND JUST ABOVE ADD LEVEL( SERVICED 3 QTS OF OIL AND OPERATED 1 HRS 45 MINS. NO OIL LEAK FOUND IN APU COMPARTMENT TAIL PIPE AND COOLING AIR DUCT DISCHARGE DUCT. NO OIL FOUND BUT APU INOPERATIVE.  REMOVED AND REPLACED APU OIL CAP ORING. LEAK CHECKED GOOD IAW AMM 49-21-00-206
